# SDR AALA201910319015

- Difficulty date: October 19, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R/H HORIZONTAL STABILIZER HAS CRACK ON LOWER SKIN AT STAB. STA.129.5 APPROX.10" FWD OF AFT SPAR. STA. 129.5,  6TH RIB O/B OF I/B END OF STABILIZER. INSTALLED REPAIR FILLER AND REPAIR SKIN DOUBLER IAW SRM 55-10-09-2R-5.
